Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata, volume 77


Journal: Trans. Amer. Math. Soc. 79 (1955), 556
DOI: https://doi.org/10.1090/S0002-9947-55-99980-3
Original Article: Trans. Amer. Math. Soc. 77 (1954), 455-480.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-55-99980-3
Article copyright: © Copyright 1955 American Mathematical Society